Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


where are these awful side-effects?
Sep 13, 2006

I have been taking HIV medicine for 7 months now (once-a- day combo of Norvir, Truvada and Reyataz) and I have really not experienced any of the side-effects that I was warned about. I have noticed a few instances of gastro-intestinal distress, but I have always been able to attribute that to something I ate or my normal problems with lactose absorption. Should I worry that I'm not experiencing the side-effects common to HIV treatment? I mean, I feel pretty good most of the time.

Response from Dr. Henry

It is important to not understate the frequency of anticipated side effects to best inform and prepare patients for what they can expect. On the other hand, many of the newer regimens often result in relatively few side effects. Your regimen with boosted atazanavir and Truvada is often well-tolerated with minimal side effects so your experience of little/no side effects is experienced by many patients. KH



Previous
yellow tongue and sore throat
Next
Atripla Side EFfects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement